# SDR DALA2019091605325

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE SUPPORT AFT TI-ANGLE LOCATED AT FR 42 RT SIDE IN MAIN WHEEL WELL (1EA) AD 19-08-07, REQUIRED PRIOR TO FURTHER FLIGHT REF AA 5353-01006-02. REPLACED SUPPORT STRUCTURE AFT TI-ANGLE LOCATED AT FR 42 RT SIDE IN MAIN WHEEL WELL AS PER AA 5353-01006-03.
